# SDR ABXA9800394

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 5649820
- Condition: Cracked
- Location: Cargo Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR LOWER SIDE HAS 2 CRACKS.  REPAIRED PER DC8 SRM 52-4-2 AND 52-2-0.
